# SDR AWXA200700438

- Difficulty date: March 9, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Part number: 69464661
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  BS 540 BULKHEAD VERTICAL STIFFENER ATTACH ANGLE CRACKED, LBL 45, WL 208.  REPLACED BS 540 BULKHEAD VERTICAL STIFFENER ATTACH ANGLE, LBL 45, WL 208 IAW B737-300 SRM 51-40-02.
